# SDR DALA2019061873627

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 54,351 hours, 31,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC, FOUND EMERGENCY LIGHT AT LEFT AFT OVERWING EXIT DOOR OUT. R/R BATTERY CHARGER PER MD90 AMM 33-51, OPS CHECK GOOD.
